# SDR MWEA98724

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9912455501
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER CUTOUT DOUBLER AREA HAS CORROSION BLEND OUTS BEYOND LIMITS.  INSTALLED INTERIOR TITANIUM DOUBLER REPAIR IAW SRM.
